# SDR SWAA2022013131956

- Difficulty date: July 20, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 34,761 hours, 20,390 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK CARD #753-200-00-02; STEP 2.B.(3); .300' CRACK IN BS 663 BULKHEAD VERT. WEB; LBL 34; WL 196; ENDS MARKED IN BLACK ON AFT SIDE OF WEB / REPAIRED STA 663 VERTICAL PRESSURE WEB AT LBL 34 WL 196 IAW SRM 57-10-10-2R-3 ALTERNATIVE 2.
